# SDR SWAA2020061889024

- Difficulty date: June 3, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BS 663 LOWER VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT RBL8 / REPAIRED RIGHT HAND BS 663 LOWER VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5
